Vicodin Overdose


What is Vicodin?

Vicodin is a pain reliever drug which belongs to the pain relief group called Opioids. They are also from the group called Narcotics. The medicine is the combination of the hydrocodone and acetaminophen. It also increases the amount of hydrocodone in order to give instant pain relief. The Vicodin is generally used for moderate pain relieve.

However, the major issue with Vicodin starts with the overdose. The overdose can be caused by accident. However, this drug has the capability to create a euphoria about the drug and people generally get addicted to it. That causes hazardous impacts on the body and Vicodin Overdose Syndrome arises.

Symptoms of Vicodin Overdose

The symptoms of the Vicodin Overdose become very important for the diagnosis and treatment. The symptoms are helpful to treat the overdose problem. The Vicodin Overdose symptoms may not come immediately, but it becomes very prominent and threatening.


The reaction of Vicodin Overdose can get worse if it is combined with Alcohol, sedatives or tranquillizers. The most common symptoms are the following.

The skin becomes Clammy, and that causes a lot of problem for the patient. This very common and initial symptom of the Vicodin Overdose.

The toxicity in the Vicodin Overdose can turn your lips into blue. The blue lips often indicate the level of poison due to the drug.

Breathing becomes very difficult with the Vicodin Overdose. The respiratory system gets really hampered by the Vicodin Overdose and breathlessness becomes a major problem for the patient. The degree of severity of breathing completely depends upon the overdose amount and criticality. The impact also depends upon the tolerance of the individual.

Patient can even sleep into coma if not treated on time.

Signs of Vicodin Overdose

Early signs are always difficult to understand but if understood then they are the most vital and helpful points. The early signs of Vicodin Overdose same way can help the patient for the treatment and recovery.

Nausea and Vomiting are the most common and frequent signs of the Vicodin Overdose. The tendency of vomiting comes from the overdose amount of the drug.

Weakness will be a bothering factor of the patient in terms of early signs. The loss of appetite is another matter of worry for the patient in case of Vicodin Overdose.

Confusion and sweating with the signs of anxiety and nervousness are also very common signs of Vicodin Overdose. So, if you are on the Vicodin drug then these signs are matter of concerns.

Jaundice is also very normal and common with the Vicodin Overdose as the liver gets hampered with by the drug overdose.

Amount of Vicodin Overdose

The amount of the Vicodin Overdose is a matter of debate in the world of medicine. Doctors of the same fraternity however agree to the fact that the amount for the overdose in case of Vicodin is largely dependent on the individual and the tolerance power. However, doctors say that the amount of 350 mg of Vicodin can cause overdose and trouble the patient.

Treatment of Vicodin Overdose

There are quite few medicines available in the modern medical technologies for the Vicodin Overdose. However, the approach of the treatment and the procedure completely depends upon the condition of the patient.

If the patient has been diagnosed very early then antagonist drug most commonly Naloxone is given to the patient so that impact of the Vicodin Overdose can be nullified. The use of N-acetyl cysteine is also very common to counter attack the Vicodin Overdose.

However, in case of emergency the activated charcoal method is used so that the overdose amount can be taken out from the patient. Gastric Lavage is the last option to take out the toxic substances from the stomach and save the life of the patient.

It is very important to follow the guidelines of the doctors and avoid addictions in case of Vicodin Overdose.

Leave a Reply

Your email address will not be published.